MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 028, SHELFPAK; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 028, SHELFPAK; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049284
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Respiratory Arrest (4461)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Complaint was reported "patient has a trach with high humidity trach mask.Patient had a respiratory arrest secondary to mucus plug.This high humidity set-up does not provide the same amount of humidity as the previous set up.Cannot determine that the product caused the mucus plug and respiratory arrest, however, more humidification would have reduced the risk of developing a mucus plug".Patient had a respiratory arrest secondary to mucus plug.The teleflex humidity set-up was changed to the thera-mist lvn-high flow (smiths medical)set-up.Additional information was requested but not received at the time of this report.Patient condition unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON NEBULIZER ADAPTOR 028, SHELFPAK
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11323753
Report Number3004365956-2021-00039
Device Sequence Number3283330
Product Code CAF
UDI-Device Identifier14026704627735
UDI-Public14026704627735
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049284
Device Catalogue Number031-28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED; NONE REPORTED
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;